American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Tanya Firsova and Mikhail Lyubich. $\lambda$-lemma for families of Riemann surfaces and the critical loci of complex H\'enon maps. Conform. Geom. Dyn. 21 (2017) 111-125.
Abstract, references, and article information   
View Article: PDF

[2] Peter Haïssinsky. Quasi-isometric rigidity of the class of convex-cocompact Kleinian groups. Contemporary Mathematics 696 (2017) 183-203.
Book volume table of contents   
View Article: PDF

[3] Yunping Jiang and Sudeb Mitra. Variation of moduli under continuous motions. Contemporary Mathematics 696 (2017) 205-214.
Book volume table of contents   
View Article: PDF

[4] Yunchun Hu. Markov partitions, Martingale and symmetric conjugacy of circle endomorphisms. Proc. Amer. Math. Soc. 145 (2017) 2557-2566.
Abstract, references, and article information   
View Article: PDF

[5] Fei Yang. Rational maps without Herman rings. Proc. Amer. Math. Soc. 145 (2017) 1649-1659.
Abstract, references, and article information   
View Article: PDF

[6] Andrew Sanders. Domains of discontinuity for almost-Fuchsian groups. Trans. Amer. Math. Soc. 369 (2017) 1291-1308.
Abstract, references, and article information   
View Article: PDF

[7] Jonguk Yang. Mating the Basilica with a Siegel disk. Conform. Geom. Dyn. 19 (2015) 258-297.
Abstract, references, and article information   
View Article: PDF

[8] Hiroshige Shiga. On analytic properties of deformation spaces of Kleinian groups. Trans. Amer. Math. Soc. 368 (2016) 6627-6642.
Abstract, references, and article information   
View Article: PDF

[9] Hee Oh and Dale Winter. Uniform exponential mixing and resonance free regions for convex cocompact congruence subgroups of $\operatorname{SL}_2(\mathbb{Z})$. J. Amer. Math. Soc. 29 (2016) 1069-1115.
Abstract, references, and article information   
View Article: PDF

[10] Carlos Cabrera, Peter Makienko and Guillermo Sienra. On Poincar\'e extensions of rational maps. Conform. Geom. Dyn. 19 (2015) 197-220.
Abstract, references, and article information   
View Article: PDF

[11] Kurt Falk and Katsuhiko Matsuzaki. The critical exponent, the Hausdorff dimension of the limit set and the convex core entropy of a Kleinian group. Conform. Geom. Dyn. 19 (2015) 159-196.
Abstract, references, and article information   
View Article: PDF

[12] Anthony Weaver. Discrete Groups and Riemann Surfaces. Contemporary Mathematics 639 (2015) 129-159.
Book volume table of contents   
View Article: PDF

[13] Gaven J. Martin. Holomorphic motions and quasicircles. Proc. Amer. Math. Soc. 141 (2013) 3911-3918.
Abstract, references, and article information   
View Article: PDF

[14] Tao Chen and Yunping Jiang. Canonical Thurston obstructions for sub-hyperbolic semi-rational branched coverings. Conform. Geom. Dyn. 17 (2013) 6-25.
Abstract, references, and article information   
View Article: PDF

[15] Ege Fujikawa and Katsuhiko Matsuzaki. The Nielsen realization problem for asymptotic Teichm\"uller modular groups. Trans. Amer. Math. Soc. 365 (2013) 3309-3327.
Abstract, references, and article information   
View Article: PDF

[16] Ege Fujikawa. Periodicity of asymptotic Teichm\"uller modular transformation. Contemporary Mathematics 590 (2013) 39-50.
Book volume table of contents   
View Article: PDF

[17] K. Gittins, N. Peyerimhoff, M. Stoiciu and D. Wirosoetisno. Some spectral applications of McMullen's Hausdorff dimension algorithm. Conform. Geom. Dyn. 16 (2012) 184-203.
Abstract, references, and article information   
View Article: PDF

[18] Helena Mihaljević-Brandt. Semiconjugacies, pinched Cantor bouquets and hyperbolic orbifolds. Trans. Amer. Math. Soc. 364 (2012) 4053-4083.
Abstract, references, and article information   
View Article: PDF

[19] Ege Fujikawa. Discontinuity of asymptotic Teichm\"{u}ller modular group. Contemporary Mathematics 575 (2012) 77-88.
Book volume table of contents   
View Article: PDF

[20] Yunping Jiang and Sudeb Mitra. Douady-Earle section, holomorphic motions, and some applications. Contemporary Mathematics 575 (2012) 219-251.
Book volume table of contents   
View Article: PDF

[21] Reza Chamanara and Dragomir Šarić. Elementary moves and the modular group of the compact solenoid. Contemporary Mathematics 573 (2012) 11-33.
Book volume table of contents   
View Article: PDF

[22] Michael Beck, Yunping Jiang and Sudeb Mitra. Normal families and holomorphic motions over infinite dimensional parameter spaces. Contemporary Mathematics 573 (2012) 1-9.
Book volume table of contents   
View Article: PDF

[23] William A. Veech. Invariant distributions for interval exchange transformations. Contemporary Mathematics 567 (2012) 191-219.
Book volume table of contents   
View Article: PDF

[24] W. Barrera, A. Cano and J. P. Navarrete. Subgroups of $PSL(3,\mathbb{C})$ with four lines in general position in its limit set. Conform. Geom. Dyn. 15 (2011) 160-176. MR 2846306.
Abstract, references, and article information   
View Article: PDF

[25] Shaun Bullett. Deformations of the modular group as a quasifuchsian correspondence. Conform. Geom. Dyn. 14 (2010) 296-321. MR 2738531.
Abstract, references, and article information   
View Article: PDF

[26] Carlos Cabrera and Peter Makienko. On dynamical Teichmüller spaces. Conform. Geom. Dyn. 14 (2010) 256-268. MR 2729366.
Abstract, references, and article information   
View Article: PDF

[27] Davoud Cheraghi. Combinatorial rigidity for some infinitely renormalizable unicritical polynomials. Conform. Geom. Dyn. 14 (2010) 219-255. MR 2719786.
Abstract, references, and article information   
View Article: PDF

[28] Kurt Falk, Katsuhiko Matsuzaki and Bernd O. Stratmann. Checking atomicity of conformal ending measures for Kleinian groups. Conform. Geom. Dyn. 14 (2010) 167-183. MR 2660143.
Abstract, references, and article information   
View Article: PDF

[29] Alexandre Dezotti. Connectedness of the Arnold tongues for double standard maps. Proc. Amer. Math. Soc. 138 (2010) 3569-3583. MR 2661556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gaven Martin and Kirsi Peltonen. Stoïlow factorization for quasiregular mappings in all dimensions. Proc. Amer. Math. Soc. 138 (2010) 147-151. MR 2550179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia